# SDR 20000515AP003

- Difficulty date: September 1, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1517706
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FORMER AT STATION 930 AND STRINGER 14L.  REPAIRED FRAME IAW SB 727-53-0162, REVISION 1.  (M)
